Controllability and Observability Theory of Certain Parabolic Integrodifferential Equations. Sakthivel, K., Balachandran, K., & Sritharan, S. S. Computers & Mathematics with Applications, 52(8-9):1299-1316, 2006.
Controllability and Observability Theory of Certain Parabolic Integrodifferential Equations. [link]Link  Controllability and Observability Theory of Certain Parabolic Integrodifferential Equations. [link]Paper  bibtex   
@article{journals/cma/SakthivelBS06,
  added-at = {2015-11-20T00:00:00.000+0100},
  author = {Sakthivel, Kumarasamy and Balachandran, Krishnan and Sritharan, S. S.},
  biburl = {http://www.bibsonomy.org/bibtex/2ef9b532672c8e43100e0fc3bbea5771a/dblp},
  ee = {http://dx.doi.org/10.1016/j.camwa.2006.11.007},
  interhash = {33c4682335c34eeb2f6ea37a6aaeb08f},
  intrahash = {ef9b532672c8e43100e0fc3bbea5771a},
  journal = {Computers & Mathematics with Applications},
  keywords = {dblp},
  number = {8-9},
  pages = {1299-1316},
  timestamp = {2015-11-24T11:37:07.000+0100},
  title = {Controllability and Observability Theory of Certain Parabolic Integrodifferential Equations.},
  url = {http://dblp.uni-trier.de/db/journals/cma/cma52.html#SakthivelBS06},
  volume = 52,
  year = 2006
}
Downloads: 0